MathSciNet Relay Station
MathSciNet bibliographic data
MR2822769 (2012f:47039) 47A56 (41A15 42B25 42C40 46A45 47B37 94A12)
Sun, Qiyu Wiener's lemma for infinite matrices II. Constr. Approx. 34 (2011), no. 2, 209–235.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement